# SDR HNAA2014030300067

- Difficulty date: February 2, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N812EX
- Make and model: Dhav DHC8102
- Aircraft serial: 312
- Aircraft time: 53,863 hours, 59,814 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 302313
- Part serial: 31907
- Condition: False Indication
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ERRONEOUS SMOKE DETECTOR INDICATION ILLUMINATED DURING PROPELLER REDUCTION AFTER TAKEOFF AND EXTINGUISHED JUST PRIOR TO LANDING.  R & R NR 1 SMOKE DETECTOR IAW 26-12-01 MM.  OPS CHECKED GOOD.
